Oral Thrush

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have coated tongue with ulcer and blood blisters in my cheek after oral sex?

Query: Hi doctor, I am experiencing symptoms after having oral sex. But the test results came negative. It was done before five months. I have guiltiness after doing it. What is the cause?   Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your concerns. You have not mentioned the symptoms you are having. In the absence of symptoms, it is impossible to delineate the cause. I think you are referring to a number of physical symptoms related to many systems in the body. I can say that number of ...  Read Full »

What is the reason for my malabsorption, rosacea, and oral thrush?

Query: Hello doctor, I suffer from malabsorption, rosacea, and oral thrush. I think it is a GI issue of some kind, but not sure. Could someone please give me an idea of what I have and how to treat the issue?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Mostly rosacea is associated with malabsorption syndrome in cases of SIBO (small intestinal bacterial outgrowth). It could be associated with inflammatory bowel disease (IBD). I need to know about your blood sugars and thyroid status. Also, I need to know what medicatio...  Read Full »

What is the reason for burning sensation on the back of the tongue?

Query: Hello doctor, My doctor thought it was oral thrush, so she prescribed me some antifungal medicine for ten or so days. I finished that medicine around 12 days ago, and the tongue issue did not go away. Five days ago, I went to urgent care, and the doctor prescribed me a 150 mg Fluconazole or Difluca...  Read Full »


Dr. Syed Tehmid

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Since you have been already treated for oral thrush and other possibilities have also been almost ruled out, one is tempted to think about what we call burning mouth syndrome or glossodynia. And among the most important causes for it is acid reflux. Since long-standi...  Read Full »

What can cause overly oily skin, burning lips, a painful throat, and thrush?

Query: Hello. Does having low (and high) blood levels have anything to do with overly oily skin, burning lips, a painful throat and thrush? I've been feeling these symptoms for 3 months and I can't take it anymore. I'm getting a blood test done this week; which levels should I particularly make sure are ...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi! There could be multiple factors involved over here as a result of which these symptoms are occurring. I would recommend you to perform the following tests mentioned below Complete blood count Hba1c Serum electrolytes Liver function tests Kidney function tests. Urine routine Viral marke...  Read Full »

What could be the cluster white spots on tongue which do not look like ulcers?

Query: Hello doctor, I have noticed a cluster of white spots on my tongue. I do not believe they to be ulcers as I have had them before in the past. They do not hurt and I feel no pain. I am worried that it might be something more serious. Can you confirm what it might be?  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to iclinq.com. I have gone through your query and can understand your health concern. I have seen the picture (attachment removed to protect patient identity). As you have mentioned that you had it before also and there is no pain. I think it is either some infection like a fungal i...  Read Full »

What could cause symptoms like ulcers, sore throat, oral thrush and swallowing difficulty?

Query: Hello doctor, I am a 22-year-old female. I have some mouth and throat concerns. I have ulcers, sore throat, occasional oral thrush, difficulty swallowing, lump on the throat (larynx), night sweats, fever, loose teeth, and abnormal discoloration in mouth. I am currently on birth control patch, Dextro...  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. First and foremost, I would advise you not to panic or get disheartened. According to me, there is no major issue out there and we usually encounter such issues very often in our outpatient department. Now looking at your case, oral ulcers can be due to various causes ...  Read Full »

What could cause small painful bumps between back of the tongue and right tonsil?

Query: Hi doctor, I have a few small painful bumps at the back (right side) of my tonge on the skin that attaches to the mouth (in front of the right tonsil). Bumps are hard and I have lots of pain when swallowing only on that one side (not throat). I have a burning sensation and swelling.  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. According to your statement, you have been suffering from a few painful, hard bumps at the back right of the tongue, and in front of the right tonsil and feel uncomfortable during swallowing. Usually inflamed papillae or taste buds are small, painful bumps that appea...  Read Full »

What could cause swollen tonsils covered with white layer?

Query: Hello doctor, I am a 29-year-old female, 250 lbs. I do not smoke or drink. Tonight while looking at my throat, I discovered my right tonsil is swollen, lumpy, and covered in a thick, white layer of skin. Upon initial inspection, I mistook these white patches for tonsil stones, but they are not. The...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, your right tonsil is swollen, lumpy and covered in a white, thick layer of skin. White spots on the tonsils usually indicate an infection. Infections may be due to bacteria, fungus or viruses. Strep throat ...  Read Full »

Why is my sore throat not getting better for more than two weeks?

Query: I have a sore throat for more than 2 weeks now and I am done taking antibiotics (dalacin c) for 7 days but it is not going away.. I feel that there's something stuck inside my throat / esophagus. I have a mild headache but no fever. Pain scale is ranging 4-6 out of ten. I also gargle every 3 h...  Read Full »


Dr. Bruce Hudkins

ENT Otolaryngologist

Answer: If this got worse after antibiotics, it is likely thrush (a yeast infection of the throat often found after antibiotic and/or steroid treatment. See if you can get your physician to prescribe fluconazole 150mg daily X 10 days (not 3 days like prescribed for female yeast infections...this would not b...  Read Full »

Is there any specific medicine to control oral thrush?

Query: Hello doctor, I have non-allergic asthma diagnosed before six years. Currently, I am using a corticosteroid Foster inhaler two times a day with two inhalations each time. After the inhalations, I clear my throat with throat cleaning solution and also I use a sprayer with propolis and ethanol severa...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Oral thrush that is oral candidiasis is a kind of yeast infection that in your case can be attributed to long term steroid use. This is a kind of untoward effect due to inhaled steroids. You need to clearly examine the entire oral mucosa with regard to the extent the cr...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.